Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 115, NWS Atlanta, GA

June 5, 2007Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 5, 2007, 2:28 PM EDT for Meriwether County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 2:28 PM EDT (18:28 UTC)
Expired
Jun 5, 2007, 3:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Meriwether County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:30 PM EDTHAIL 0.752 E Hogansville, GA
Jun 5, 2:30 PM EDTHAIL 0.753 E Hogansville, GAPENNY-SIZED HAIL AND AT LEAST 2 TREES BLOWN DOWN NEAR TROUP COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 051828
SVRFFC
GAC199-051900-
/O.NEW.KFFC.SV.W.0115.070605T1828Z-070605T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 300 PM EDT

* AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR SAINT MARKS...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LUTHERSVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3321 8489 3305 8488 3303 8454 3325 8455

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:35 AM EDT, 8 hours 53 minutes earlier.

Area forecast discussion, Jun 5, 5:35 AM EDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 AM EDT TUE JUN 5 2007

.SHORT TERM /TODAY THROUGH THURSDAY/...
UPPER TROUGH REMAINS OVER THE SOUTHEAST TODAY. A WEAK BOUNDARY
REMAINS ACROSS NORTH GA...WHILE A SHORT WAVE IS EXPECTED TO MOVE
ALONG THE NORTHERN GULF COAST TODAY. AIR MASS IS UNSTABLE...WITH BEST
INSTABILITY ACROSS THE SOUTHERN END OF THE CWA...HOWEVER UPPER
DYNAMICS LOOK WEAK...EXCEPT MAYBE FROM THE NORTHERN GULF SHORT WAVE.
HAVE FOLLOWED PERSISTENCE AND GIVEN ONLY SLIGHT CHANCE POPS NORTH
TODAY WITH LOW CHANCE POPS CENTRAL. CONVECTION SHOULD DIMINISH THIS
EVENING AFTER LOSS OF HEATING. UPPER RIDGE BUILDS BACK ALOFT FOR THE
REMAINDER OF THE SHORT TERM...AND THE AIR MASS IS GENERALLY DRY WITH
WARM TEMPERATURES ALOFT. HAVE LEFT OUT POPS FOR WEDNESDAY AND
THURSDAY. FWC/MAV TEMPERATURES ARE CLOSE AND HAVE TAKEN A BLEND.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UPPER RIDGE REMAINS OVER THE EASTERN STATES THROUGH THE LONG TERM.
IT BECOMES FLATTENED A BIT BY FRIDAY AS THE GFS WANTS TO BRING A
FRONT INTO THE TENNESSEE VALLEY. LOOKS LIKE SOME SHORT WAVE
ENERGY MAY GO AROUND THE TOP OF THE RIDGE BUT NO SIGNIFICANT
DYNAMICS FOR OUR CWA. DUE TO AFTERNOON HEATING...HAVE LEFT MAINLY
SLIGHT CHANCE POPS IN FOR THE DAYTIME HOURS EACH DAY.

&&

.AVIATION...
VFR CONDITIONS SEEN ACROSS ALL TAF SITES THIS MORNING...AS WEAK
SURFACE TROUGH AND MID LEVEL SHORTWAVE ACROSS NORTH GEORGIA IS ONLY
RESULTING IN SCATTERED MID LEVEL CLOUDS FROM ATL TO AHN. MAIN
CONCERN FOR THIS FORECAST PERIOD WILL BE THE POTENTIAL FOR
THUNDERSTORMS LATER THIS AFTERNOON AT ALL AIRPORTS. SURFACE ANALYSIS
THIS MORNING SHOWS DRY AIR IN PLACE ACROSS NORTH GEORGIA WITH
DEWPOINTS ONLY IN THE MID 50S. DUE TO THE DRY AIR...WILL NOT MENTION
ANYTHING MORE THAN VCTS FOR ATL AND AHN FROM 18 TO 22Z...DESPITE THE
PRESENCE OF THE SURFACE TROUGH. A WEAK MOISTURE GRADIENT PRESENT
FROM LGC...TO MLJ...TO AGS THIS MORNING WILL LIKELY BE WHERE MORE
NUMEROUS TS ACTIVITY OCCURS THIS AFTERNOON...SO WILL MENTION A TEMPO
GROUP FOR TSRA AT CSG AND MCN FROM 19 TO 23Z...WITH VCTS FROM 18 TO
02Z. EXPECT VFR CONDITIONS AT ALL LOCATIONS DURING THE ENTIRE
PERIOD...OUTSIDE FROM ANY THUNDERSTORM IMPACTS. CURRENT VAD WIND
PROFILE FROM FFC WSR-88D SHOWS 25KT WINDS 2K FEET ABOVE THE
GROUND...SHOULD BE ENOUGH TO GET WESTERLY WINDS GUSTING 20 TO 25 KTS
AGAIN THIS AFTERNOON.

MG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          88  62  90  64  92 /  20  20   5  10   5
ATLANTA         85  65  90  68  87 /  20  20   0   5   5
BLAIRSVILLE     79  57  85  57  87 /  20  20   5  10  10
CARTERSVILLE    86  58  88  62  90 /  20  20   5  10  10
COLUMBUS        90  68  92  70  94 /  30  20   0   5   5
GAINESVILLE     85  63  87  66  88 /  20  20   5  10  10
MACON           91  66  94  67  96 /  30  20   0   5   5
ROME            89  61  94  65  93 /  20  20   5  10  10
PEACHTREE CITY  86  60  89  63  87 /  20  20   0   5   5
VIDALIA         89  70  90  70  93 /  30  20   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41/50
Hazardous weather outlook, Jun 5, 6:30 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 AM EDT TUE JUN 5 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
630 AM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING OVER
NORTH AND CENTRAL GEORGIA.
A FEW SEVERE THUNDERSTORMS POSSIBLE IN CENTRAL GEORGIA.

.SYNOPSIS...
A LARGE LOW...CENTERED OVER THE EASTERN GREAT LAKES...DOMINATES THE
WEATHER PATTERN OVER THE EASTERN UNITED STATES. OVER
GEORGIA...THERE IS A WEAK SURFACE TROUGH ACROSS THE NORTHWEST AND
A STALLED OUT FRONTAL BOUNDARY FROM LA GRANGE...TO
MILLEDGEVILLE...TO AUGUSTA.

.PRIMARY HAZARDS...
ISOLATED SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...AND OCCASIONAL LIGHTNING WILL BE POSSIBLE
ALONG AND SOUTH OF A COLUMBUS...TO MACON...TO WARRENTON LINE THIS
AFTERNOON AND EVENING.

.DISCUSSION...
THE COMBINATION OF A STRONG MID LEVEL SHORTWAVE...WEAK SURFACE
BOUNDARIES...AND STRONG HEATING FROM THE JUNE SUN WILL RESULT IN
ENOUGH INSTABILITY FOR AT LEAST ISOLATED THUNDERSTORMS ACROSS ALL
OF NORTH AND GEORGIA THIS AFTERNOON. ACROSS CENTRAL
GEORGIA...WHERE MORE MOISTURE IS PRESENT...THUNDERSTORM ACTIVITY
WILL BE MORE WIDE SPREAD. BY THIS AFTERNOON...INSTABILITY SHOULD
BE ENOUGH TO ALLOW A FEW OF THE THUNDERSTORMS ACROSS MIDDLE
GEORGIA TO BECOME SEVERE...WITH HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH MONDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR
POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.

In the hours before

Special weather statement, Jun 5, 1:30 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT TUE JUN 5 2007

GAZ055-057-051800-
130 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN HENRY AND SOUTH
CLAYTON COUNTIES UNTIL 200 PM EDT...

AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOVEJOY...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
HENRY AND SOUTH CLAYTON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE LOVEJOY...HAMPTON...FLIPPEN...
MCDONOUGH AND LOCUST GROVE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS.

16
Special weather statement, Jun 5, 1:34 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EDT TUE JUN 5 2007

GAZ069-071-081-051800-
134 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTH
CRAWFORD...WEST UPSON AND SOUTH MONROE COUNTIES UNTIL 200 PM EDT...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOG TOWN...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
NORTH CRAWFORD...WEST UPSON AND SOUTH MONROE COUNTIES THROUGH 200 PM
EDT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Jun 5, 1:38 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT TUE JUN 5 2007

GAZ023-025-051815-
138 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WEST JACKSON AND
SOUTH HALL COUNTIES UNTIL 215 PM EDT...

AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLOWERY BRANCH...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WEST JACKSON AND SOUTH HALL COUNTIES THROUGH 215 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROBERTS CROSSROADS...
FLOWERY BRANCH...BELMONT AND JEFFERSON. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Jun 5, 1:57 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT TUE JUN 5 2007

GAZ049-050-059-060-051845-
157 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PUTNAM...JASPER...
GREENE AND MORGAN COUNTIES UNTIL 245 PM EDT...

AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM REIDS CROSSROADS TO HILLSBORO...MOVING
SOUTHEAST AT 25 MPH.  THESE STORMS WILL AFFECT
GODFREY...MONTICELLO...AND EATONTON.  BOATERS ON LAKE OCONEE SHOULD
TAKE COVER ON SHORE UNTIL THE STORM HAS PASSED.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS THIS AREA. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jun 5, 1:58 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT TUE JUN 5 2007

GAZ052-053-066-051830-
158 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN TROUP...HEARD AND
COWETA COUNTIES UNTIL 230 PM EDT...

AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES WEST OF STEPHENS CROSSROADS TO 15
MILES WEST OF ABBOTTSFORD...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP...HEARD AND COWETA COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LA GRANGE...
LOGANSVILLE AND CORINTH.

BOATERS ON WEST POINT LAKE SHOULD BE PREPARED FOR BRIEF STRONG WIND
GUSTS AND HEAVY DOWNPOURS.

16
Special weather statement, Jun 5, 2:04 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT TUE JUN 5 2007

GAZ069-079-051830-
204 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTH TALBOT AND
UPSON COUNTIES UNTIL 230 PM EDT...

AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLEASANT HILL...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
NORTH TALBOT AND UPSON COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE SPREWELL BLUFF STATE PARK...
PLEASANT HILL...THOMASTON AND LOG TOWN. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:24 PM EDTSevere Thunderstorm WarningFFCTroup36 min
Jun 5, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris28 min
Jun 5, 2:49 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding26 min
Jun 5, 3:07 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens23 min
Jun 5, 3:32 PM EDTSevere Thunderstorm WarningFFCHouston28 min
Jun 5, 4:01 PM EDTSevere Thunderstorm WarningFFCLaurens44 min
Jun 5, 4:02 PM EDTSevere Thunderstorm WarningFFCHouston, Pulaski28 min
Jun 5, 4:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett26 min
Jun 5, 4:09 PM EDTSevere Thunderstorm WarningFFCFulton25 min
Jun 5, 4:20 PM EDTSevere Thunderstorm WarningFFCBleckley25 min
Jun 5, 4:24 PM EDTSevere Thunderstorm WarningFFCMacon51 min
Jun 5, 4:36 PM EDTSevere Thunderstorm WarningFFCSumter24 min
Jun 5, 4:37 PM EDTSevere Thunderstorm WarningFFCGwinnett23 min
Jun 5, 4:49 PM EDTSevere Thunderstorm WarningFFCDeKalb26 min
Jun 5, 4:54 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.